# SDR VNAA2020080499911

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVI BAY FS 295 FRAME CORRODED BETWEEN STRG 26L TO 26R. INSTALLED NEW FRAME SEGMENT, 2 SPLICES, AND ATTACHING ANGLES AND PERFORMED FS295.00 FRAME REPAIR IAW CRJ900 SRM 53-00-06-201-006-A01.
